# SDR C2XA02SH090

- Difficulty date: October 6, 2002
- Submitted: October 6, 2002
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- Aircraft time: 11,129 hours, 9,497 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14590082003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION,  LT LATERAL FLOORBEAM WAS FOUND TO HAVE CORROSION AT RE-ENFORCEMENT ANGLE BETWEEN FRAMES 19 AND 21.  MAINTENANCE REMOVED DAMAGE AND PERFORMED AN ANGLE REPAIR IAW EMB 145 SRM 51-30-01, SRM 51-40-02. THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
